- November 19, 2014 at 12:15 pm #122183
I just wanted to get some advice from anybody who has used a type of probiotic called Saccharomyces Boulardii. I have taken some recently but I stopped taking it about 2 weeks ago however, I still seem to have very extreme die-off. I’m not taking any anti-fungals or other probiotics at all now. They all stopped 2 weeks ago as well.
I was advised to take this probiotic as it is a new way to combat candida, and I think it has been very successful…too successful though! I have been itching like crazy all over my body and I have this sort-of imploding feeling which is accompanied with severe fatigue. I guess what I want to say is I hope this is die-off and not something else, I’m getting a bit unsure as to why this is lasting so long.
I’ve been following my normal strict diet and I am also taking Milk Thistle (100mg silymarin 3 x daily), Chelated Molybdenum (over 600mcg daily), Vitamin C (1000mg 3 x daily). Since I have been taking this additional supplements there has been some improvement but I’ve never experienced this reaction to go on for so long. I’ve also been drinking my own veggie juice which consists of spinach, celery and cucumber and fresh lemon juice.
I’m getting a little worried as I’ve been taking these supplements for a while now and I’ve normally seen much better improvement after a shorter space of time. Can anyone give me some advice to what else I could be taking or whether the Saccharomyces Boulardii could be the problem?
Many Thanks!November 19, 2014 at 3:30 pm #122184
rasterParticipantTopics: 104Replies: 6838
You likely have more yeast than most people and/or damaged liver and so I would consider taking it easy and then trying it again in the future.
-rasterNovember 19, 2014 at 3:59 pm #122185
Many thanks for the reply, can you suggest anything else I could do to help with the die-off?
I’m not taking anything to kill candida at the moment.November 19, 2014 at 5:43 pm #122187
rasterParticipantTopics: 104Replies: 6838November 19, 2014 at 6:11 pm #122188
Awesome…many thanks!December 14, 2014 at 10:04 pm #122508
futureyogiParticipantTopics: 3Replies: 8
Maybe its just causing too much of a die off reaction. How often are you taking it?
Maybe try other things to detox your liver, like liver detox tea. You can get it at most stores.
The topic ‘Saccharomyces boulardii’ is closed to new replies.